MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Healthcare professional reported unknown side "discovered it had a hole." device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening on anterior, crease flat, broken suture tab and missing suture tab (0-25%) leak test and microscopic analysis was performed which identified: striated opening on anterior and striated broken on suture tab.Based on the device analysis the final assessment is: a striated opening assessed as surgical damage like consist in the use of some surgical tool.A striated broken of suture tab assessed as surgical damage like consist in the use of some surgical tool.Missing suture tab assessed as inconclusive.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
austin TX
MDR Report Key11644620
Report Number9617229-2021-06370
Device Sequence Number2982198
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2025
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Device Lot Number3414038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;